# SDR AALA20161029005

- Difficulty date: October 29, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 1,388 hours, 555 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING TAKEOFF ROLL FLEX DID NOT ANNUNCIATE ON PFD AND AUTO THROTTLE DID NOT ARM.  REINSPECT OCCURRED BELOW 80 KNOTS.  TAKE OFF ABORTED.  MAINTENANCE ACCOMPLISHED SYSTEMS TEST IAW AMM 22-30-00 WITH NO FAULTS FOUND.  REFERENCE IN SERVICE MFO 72-00-00023 "WITHOUT CLOSE TO FLEX TAKE OFF, FINDING WILL RETEST FLEX TO FLEX TEMP NEEDS TO BE HIGHER THEM ACTUAL OAT".
